CureZone   Log On   Join
 

Re: don't mean to be a damper, but getting worse by hope4myadrenals ..... Adrenal Fatigue Forum

Date:   1/17/2012 2:57:14 PM ( 9 years ago ago)
Hits:   2,105
URL:   https://www.curezone.org/forums/fm.asp?i=1901026

Paullette, I agree with what lolite and jpron suggested about the cortisol. Since you felt worse lowering your HC dose, you should raise it back up to where you felt better, to the 15 mg.

I remember we chatted several months ago, and I told you that I was weaning off of HC because I thought it caused me anxiety. I was on 11 mg at the time. I went without HC for 10 months, and the first month or two was ok, then I got very weak, and very sick for 8 months. The nausea, weakness and anxiety was insane. So I am recently back on HC, and feeling better. HC is not a cure for me... I still have issues, but without the HC I felt quite horrible.

Give Dr. Neville a shot and see what happens. His suggestions did not help me at all. Every supplement he had me try made me get worse (especially the serephos.)

I wish I could give you more advice! Hang in there!
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=1901026